# SDR ASAA1057909

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,404 hours, 3,689 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Power Cable
- Part number: 286A2004001
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER CORD FOR CAPT SLIDING WINDOW INSULATION IS SPLIT OPEN.  REPLACED CAPT SLIDING WINDOW POWER CORD.  PERFORMED WINDOW HEAT SYSTEM OPERATION TEST PER MM 30 41 00, SYSTEM OP CHECKS GOOD.
